MathSciNet Relay Station
MathSciNet bibliographic data
MR1794541 60G40 (60G70 62L15)
Kühne, Robert; Rüschendorf, Ludger Approximation of optimal stopping problems. Stochastic Process. Appl. 90 (2000), no. 2, 301–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement